Proceedings of the International Geometry Center

ISSN-print: 2072-9812
ISSN-online: 2409-8906
ISO: 26324-2012

Архивы

Volume: 10, Issue: 3-4, 2017

Показаны записи 1-4 из 4.
НазваниеAuthor(s)Язык
Some remarks concerning strongly separately continuous functions on spaces ℓ_p with p ∊ [1;+∞]
  • Olena Karlova
  • Tomáš Visnyai
eng
On canonical quasi-geodesic mappings of recurrent-parabolic spaces
  • Ірина Миколаївна Курбатова
  • Дар'я Віталівна Лозієнко
rus
Invariant objects of holomorphically projective transformations of LCK-manifolds
  • Евгений Владимирович Черевко
  • Елена Евгеньевна Чепурная
ukr
Integrable geodesic flows on tubular sub-manifolds
  • Томас Уотерс
eng